# SDR DL767962477

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3220
- Condition: Corroded
- Location: Bs 676 Bl0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSEALGE SKIN WAS FOUND CORRODED AT F.S. 676 BETWEEN STR'S  39L AND 39R.  THE DAMAGE WAS CUT OUT AND REINFORCED WITH A  DOUBLER.  REV A TO ERA PROVIDES FAA APPROVAL.
